


default search action
"Theorem of conflicts for a pair of probability measures."
Volodymyr Koshmanenko (2004)
- Volodymyr Koshmanenko
:
Theorem of conflicts for a pair of probability measures. Math. Methods Oper. Res. 59(2): 303-313 (2004)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.